# SDR 99ZZZX1109

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7399W
- Make and model: Piper PA 28-180
- Aircraft serial: 281287
- Engine: Lyc O360A3A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Condition: Loose
- Location: Crankshaft
- Part time: 3,450 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ENGINE LOST OIL PRESSURE. DURING ENGINE INSPECTION, TEAR-DOWN, DETERMINED THAT NR 4 ROD BEARING TURNED (SPUN) IN THE ROD JOURNEL CREATING EXCESSIVE HEAT.  THE ROD CAME THROUGH THE SIDE OF THE CASE.
